# SDR ARWA981203

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Syst
- Condition: Contaminated
- Location: Left & Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, CAPT'S AIRSPEED INDICATOR READS 200 KTS AND F/O'S AIRSPEED INDICATOR READ 33O KTS.  ACCOMPLISHED PITOT/STATIC LEAR TEST IAW MM 34-12-00.  ALL PARAMETERS WITHIN LIMITS.  PURGED SYSTEM PRECAUTIONARY MEASURE IAW 34-12-00 NR 1,2, ADC PITOT STACTIC.  NO DEFECTS NOTED IAW 34-11-00.
